# SDR M17F2023060500054

- Difficulty date: May 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 6,554 hours, 2,805 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 6,556 hours, 2,804 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28
- Part serial: 603358
- Condition: Unserviceable
- Location: Zone 400
- Part time: 6,556 hours, 2,804 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH 3500FT AGL-77330252 VIBRATION INDICATION IS HIGH, ENGINE 2 (MOMENTARILY, APPROXIMATELY 7 SECONDS)
